Modeling and inference with $v$-spherical distributions

Fernandez, Carmen, Fernández, Carmen, Osiewalski, Jacek, Steel, Mark F. J. . Journal of the American Statistical Association 1995. 90 :1331-1340

Locate this article in:

Bibtex

@article{CIS-126242,
  Author = {Fernandez, Carmen and Fernández, Carmen and Osiewalski, Jacek and Steel, Mark F. J.},
  Title = {Modeling and inference with $v$-spherical distributions},
  Journal = {Journal of the American Statistical Association},
  Volume = {90},
  Year = {1995},
  Pages = {1331--1340},
  Keywords = {Bayesian inference, Location-scale model}
}

Similar articles